# SDR CA050222008

- Difficulty date: February 19, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 720846D
- Part serial: 1385
- Condition: Inoperative
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) A FEW MINUTES AFTER TAKE-OFF FROM AIRPORT WHILE SHUTTING DOWN THE APU, THE FLIGHT CREW HAD A SEVERE ELECTRICAL SMELL IN THE COCKPIT, BUT NO SMOKE APPEARS. THE FLIGHT CREW DECLARED AN EMERGENCY LANDING AT THE SAME AIRPORT.  BACK TO THE MAINTENANCE FACILITY,  TECH TROUBLESHOOT THE AIRCRAFT AND FOUND B2XE CIRCUIT BREAKER POPPED ON THE JB-1 PANEL, AFTER INVERTIGATION THE APU GCU OVER VOLTAGE CARD FOUND BURNED.  TECHS DID A COMPLETE CIRCUITY CHECK AND REPLACED THE APU GCU ITSELF.  GROUND RUN WAS SUCCESSFULLY COMPLETED, THE AIRCRAFT RETURN TO SERVICE WITHOUT ANY FURTHER INCIDENT.
